ITEM METADATA RECORD
Title: Linear Algebra, Rational Approximation and Orthogonal Polynomials
Authors: Bultheel, Adhemar
Van Barel, Marc
Issue Date: 1997
Publisher: North-Holland, Elsevier Science
Series Title: Studies in Computational Mathematics vol:6
URI: 
ISBN: 0-444-82872-9
Publication status: published
KU Leuven publication type: IBa
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section

Files in This Item:

There are no files associated with this item.

 


All items in Lirias are protected by copyright, with all rights reserved.